# SDR CA090326007

- Difficulty date: March 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,799 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151002
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START IT WAS NOTED THAT THE ACFT WAS SLOW TO CRANK. STARTER WAS REMOVED AND NO FURTHER ISSUES WERE NOTED.
